MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX35018UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Negative prep/purging was not performed on the device prior to use.The lesion was predilated.The device did not pass through a previously deployed stent or cell of a stent.Resistance was noted while advancing the device to the lesion.Excessive force was not used.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure, an attempt was made to use a resolute onyx rx coronary drug eluting stent to treat a moderately tortuous, moderately calcified lesion exhibiting 99% stenosis in the mid right coronary artery (rca).There was no damage noted to the packaging or any issues noted when removing the device from the hoop.The device was inspected with no issues noted.It was reported that stent deformation occurred in vivo during positioning.The patient was reported to be alive with no injury.
 
Additional Manufacturer Narrative
Product analysis summary: the stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the distal stent wraps with struts raised.No deformation was evident to the distal tip.The inner lumen patency could not be verified with a 0.015 inch mandrel most likely due to harden blood in the guidewire lumen.No other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9435961
Report Number9612164-2019-05044
Device Sequence Number2387645
Product Code NIQ
UDI-Device Identifier00643169557086
UDI-Public00643169557086
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2020
Device Model NumberRONYX35018UX
Device Catalogue NumberRONYX35018UX
Device Lot Number0009235387
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2020
Initial Date Received by Manufacturer 12/02/2019
Supplement Date Received by Manufacturer12/10/2019
01/30/2020
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date12/12/2019
02/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight42